# SDR SWAA2022082939285

- Difficulty date: August 6, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 52,647 hours, 31,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727A TO BS767 RBL23 WL156.5 AT AFT CARGO COMPARTMENT 2022-423320 / [01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727A TO BS767 RBL23 WL156.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 146A7500 REV. A  SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727A TO BS767 RBL23 WL156.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 146A7500 REV. A. RII VERIFIED
